Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Intelence and erection medicine
Mar 25, 2009

Recently switched to Intelence and Truvada. Are there any erection drugs that will work. My doc said viagra, cialis, etc won't work. Is it true that only the level of the erection medicine goes down, or could the Intelence level be decre ased if I tried cialis while on Intelence? Thanks

Response from Dr. Henry

I haven't seem much use of only etravirine + Truvada (etravirine usually used with boosted protease inhibitor such as darunavir/Prezista). Etravirine could decrease levels/effectiveness of the viagra/cialis drugs--not much publised data on that. I have patients taking etravirine + boosted PI and viagra/cialis type drugs but in that case often use lower doses of the viagra/cialist due to the effect of the protease inhibitor increasing levels due to inhibitorion of liver clearance. When I use viagra type drugs I start with low doses and increase doses carefully looking for side effects of evidence of a negative interactio. KH



Previous
Mycobacterium Gordanae and MAC
Next
Body Pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement